MathSciNet Relay Station
MathSciNet bibliographic data
MR2196670 35K57 (35B41 37L05 37L30)
Morillas, Francisco; Valero, José Attractors for reaction-diffusion equations in ${\Bbb R}^N$ with continuous nonlinearity. Asymptot. Anal. 44 (2005), no. 1-2, 111–130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement